Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Operators commuting with Boolean algebras of projections of infinite multiplicity


Author: L. Tzafriri
Journal: Trans. Amer. Math. Soc. 128 (1967), 164-175
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9947-1967-0211283-0
MathSciNet review: 0211283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, Weak and strong limits of spectral operators, Pacific J. Math. 4 (1954), 393-413. MR 0063567 (16:144a)
  • [2] -, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. 80 (1955), 345-359. MR 0073954 (17:513d)
  • [3] -, A multiplicity theory for Boolean algebras of projections on Banach spaces, Trans. Amer. Math. Soc. 92 (1959), 508-530. MR 0108729 (21:7443)
  • [4] N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 0063563 (16:142d)
  • [5] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [6] N. Dunford, A spectral theory for certain operators on a direct sum for Hilbert spaces, Math. Ann. 162 (1966), 294-330. MR 0190772 (32:8182)
  • [7] S. R. Foguel, Sums and products of commuting spectral operators, Ark. Mat. 3 (1957), 449-461. MR 0104154 (21:2914)
  • [8] -, The relations between a spectral operator and its scalar part, Pacific J. Math. 8 (1958), 51-65. MR 0096976 (20:3457)
  • [9] -, Normal operators of finite multiplicity, Comm. Pure Appl. Math. 11 (1958), 297-313. MR 0117579 (22:8356)
  • [10] -, Boolean algebras of projections of finite multiplicity, Pacific J. Math. 9 (1959), 681-693. MR 0108737 (21:7451)
  • [11] C. A. McCarthy, Commuting Boolean algebras of projections, Pacific J. Math. 11 (1961), 295-307. MR 0125448 (23:A2750)
  • [12] L. Tzafriri, Operators commuting with Boolean algebras of projections of finite multiplicity, Pacific J. Math. (to appear). MR 0208387 (34:8197)
  • [13] J. Wermer, Commuting spectral measures on Hilbert space, Pacific J. Math. 4 (1954), 355-361. MR 0063564 (16:143a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0211283-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society